# SDR ERAA074829

- Difficulty date: July 23, 2001
- Submitted: August 13, 2001
- Operation: General aviation
- Aircraft: N152EH
- Make and model: Bolkms BO105S
- Aircraft serial: S701
- Aircraft time: 12,055 hours
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 10531980
- Part serial: 230234
- Condition: Flaking
- Location: Tail Rotor
- Part time: 2,306 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERE PAINT AND RUBBER FLAKEING.  SENT TO AEC FOR REPAIR  AND INSTALLED ON AIRCRAFT 1-22-01.  RETURNING ON ERA REPAIR ORDER# RW-885245 REQUESTING WARRANTY REPAIR.
